PDA

View Full Version : Herbal breast enhancement


love91079
08-29-2011, 12:24 PM
I started taking greenbush herbal breast enhancers 5 months ago.I spent a small chunk on them.I still have quite a bit left.I have been experiencing severe mood swings since I started.I have also experienced my breasts leaking,and increased anxiety.I have looked online many places and cant get a straight answer.Even my doctor left me confused about if they are causing the problem.The company assures me its not the product.Does anyone know if I can safley take thes in small doses or should I just quit???Thanks:dizzy::confused:

amyd
08-29-2011, 04:25 PM
If it were me,I would definitely QUIT. However, I may be just a wee bit biased, as I would have never tried them to begin with.

love91079
08-30-2011, 06:56 AM
Well thankyou,I guess,Im looking for an answer from women who know from experience.

KeyOfG
09-03-2011, 10:53 PM
In many health situations, your set of symptoms and circumstances may be unique to you, or at least very rare. Unfortunately, this may be the case here, as "Breast Enhancement medication" is something even I haven't heard of. Nonetheless, more information than you ever wanted below. Some people don't know how to write long papers, I don't know how to explain things shortly! Sorry! :D

Now, first thing's first.

This is C.A.M. medication

Surely we all gotta learn at some point about the rules of dealing with Complementary and Alternative Medicine (that's C.A.M. :) ). The nature of such medicine is that is offered as a cure/aid on the basis of anecdotal evidence, rather than on hard, rigorous, scientifically established knowledge. Some ancient culture may have thought it was sometimes a good idea, some guy said it cured all his warts, you know the drill. The problem for me and you: even if a dozen people really do think it worked for them, this evidence doesn't tell you if a medication is even reasonably likely to work for you.

It takes a lot of studies, all of which study a broad range of people, over varying ranges of time, and making many precautions as to making sure their data is alright, to even have a good sense if say, the Fenugreek in the stuff you're taking even has _any_ more effect for the average person (than a placebo, that is, more effect than a medication which definitely does nothing but you are told and believe will do something) towards the claimed benefit. And just a couple studies existing (especially likely if they're done by clowns :jester: who can make lots of $ if it comes out positive) doesn't mean a lot if they're not down with the whole thing of "sound experimental methodology." What's more, if it hasn't been studied well for benefits at the dosage you're taking, it also hasn't been studied for side effects at the dosage you're taking.

So okay, long story short: the company has no way of knowing, no way at all, if the CAM product they're pushing is more likely to work than a sugar pill in a medicinal-looking bottle, or what the side effects are. You know just as much as they do about this. They are not authorities. Do not trust them. The only thing you need from a CAM company if you are buying from them is the ability to trust that the drugs in the bottle are the ones described on the label are the ones you paid for. So buy from reputable companies. And some CAM plants out there do have a little bit of evidence their way so do your homework before you shell out your cash. (a cool start: http://www.informationisbeautiful.net/play/snake-oil-supplements/)

----------------------------------

Okay, back to _your_ issue (let's not turn this whole post into a joke :jester:)

I am not a doctor, and this is not sound medical advice, merely speculation:

But here's what I'm looking at.

The symptoms you have are very VERY characteristic of hormonal issues.

Specifically, it sounds that your estrogen and progesterone levels are very far from their normal range of levels. This wouldn't be surprising given the pills that you're taking. This is not a good thing.

This drug does it work by playing spin-the-wheel with your hormones

Okay, so there are a couple obvious reasons why the people making this cocktail might sillily think something like fenugreeek, which contains an estrogen precursor, (but in other cases simulates progesterone, it's a funny thing), might make a lady's Silver Dollar pancakes into Double Big Macs. Estrogen = The Lady Hormone. Right? It's during puberty that the release of secondary sex hormones like estrogen which tells your body: "hey, do all those things you're supposed to do now you're a teenager." Makes sense. Also, guys take it as part of having a sex change. Why? Cause it makes them more like a lady, also sometimes it makes their breasts grow (lots of times it doesn't)

Also, even if they're going for the fenugreek because it might be raising your progesterone levels (again, fenugreek is tricky like that), they could have put it in their cause they think, hey, progesterone, the pregnancy regulating hormone. That'll trick your body into filling those balloons.

Also, they threw in Wild Yam in there, even though Wild Yam doesn't do anything (your system can't use it) and they threw in Saw Palmetto. Which can actually reduce and block estrogen and progesterone production. Now that doesn't make sense. So it's kind of funny, cause they're introducing one drug that can boost both of those hormones, and another which can suppress its production, but not stop hormones introduced by drugs like this one.

Okay, so sounds like a good idea, right? What could go wrong. Worth a shot, right?

Only problem is: Estrogen is not a chemical you want to just mess with. And neither is progesterone. :eek:

What happened as a result?

I don't really know. I am not a doctor. I do not have an MD. I can only begin to speculate that likely what happened is this:

your estrogen levels shot up, or your progesterone levels shot up, and one or both of them got thrown out of whack. I don't know whether you've been pregnant before, or this drug caused your estrogen and progesterone levels to get so high at some point that your breasts became ready to breastfeed. Then what I'm guessing happened is at some point menstruation (or possibly just forgetting to take the drug) caused a rapid drop in progesterone, and all of a sudden, wham, it's like your body was sent a signal that those breasts are ready to go and be used, and milk starts leaking out (just like it does in many women about to or who have given birth. (I wouldn't be at all surprised though, if these drugs had also messed up your menstrual cycle)

Leaky breasts aren't the only thing this drug is causing

Like serotonin, a lot of the way your brain works is directly tied into your pituatary system (all those hormones!) even as an adult, your hormones have a firm hand on the steering wheel of your brain (Just ask women for whom ovulation has ended (Menopause). Their progesterone levels drop way down and they get all these moodswings and stuff because of the ratio of estrogen to progesterone.) This is not like healing warts or burns with Paul's Native American Spirit Salve or taking cod liver oil for your joints. When you take drugs that affect your hormones you are cooking with gas, upped the stakes, playing with fire.

So... besides now having hormones more whacked out and unpredictable then yer average pregnant mama-to-be (that's why you've been getting those mood swings and feeling :dizzy: dizzy and all that), its worse because its compounded by having an active menstrual cycle. These drugs are almost without a doubt messing with your mind. You may have mood swings even after you stopped taking them (for example, you may have started taking these mid-puberty, in which case, mood swings are sometimes just part of puberty. :p) but either way: it is probably a good idea to get off these drugs, and to not engage in hormone therapy if you don't need to.

My advice? Don't stop cold turkey. Even though this surely isn't an addiction thing, taper off. Why? Your body has been used to these pills providing you with all these hormones or augmenting your hormone production. Stopping all at once could mean a sudden change in your hormone levels, capable putting you in some short term, but nonetheless really weird or bad moods. Take less and less each day.

Long term:
Enjoy your body as is. I've found lots of guys (and not just gay guys) find flat-chested girls HOT. :o (so embarrassed i just wrote hot in capital letters...) Did you know that in Western Europe in the middle ages, a flat chest with the breasts spaced apart was considered the ideal of feminine beauty? Wild, huh? (Check it out, D.S. Brewer, "The Ideal of Feminine Beauty in Medieval Literature", page 2)